# SDR NSVA20070201

- Difficulty date: August 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 28,083 hours, 34,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM ON A LINE CHECK, ALL OF THE EMERGENCY LIGHTS WERE FOUND NOT TO BE WORKING.  REMOVED AND REPLACED ALL FIVE OF THE EMERGENCY POWER SUPPLY’S, SYSTEM OPS CHECKED GOOD, PN 60-1321-1.
